Youtube and other computer glitches…


Every time I touch something lately it goes crazy. I finally got youtube.com working and guess what, I also  have a channel with 3 followers. I had to buy a kindle book to see if this is something I can do. Well I can do it, I can do whatever I want, I just have to have the gumption and be in the mood.

The one thing is that I am manic and full into this tonight. Tomorrow I might say forget it because right now I haven’t the faintest idea what I am doing. I do not like the background, but everything I picked would fit on the different screens. What is there is hopefully changeable because I am not thrilled with it.

Had to trouble shoot in the beginning again since it would let me comment again. I wonder if I have another virus on here. I have virus protection and they still found virus’ on it. It was working good for awhile and now it is acting up again.

I will be gone the end of April. I am going to my grandson’s boot camp graduation at Parris Island, SC. I am in NJ. Pretty far ride. We have our room booked already in Beaufort. Wait too long and there won’t be a room.

My withdrawal headaches are still here. My body seems to be still looking for the Cymbalta, but it isn’t getting it. In one week I will be starting the next medicine to withdraw from. This one should  be easier. At least I hope so.

It is getting late and I am still trying to figure out channels on youtube.

Teresa (Tessa) Dean Smeigh

-Advocate for Mental and Invisible Illnesses

-Author of Articles, Stories and Poems

http://www.tessacandoit.com

http://www.finallyawriter.com

Advertisements

3 thoughts on “Youtube and other computer glitches…

  1. bethanyk

    Do you happen to know how long it takes to withdrawal from Cymbalta. Our doctor said NOONE has withdrawals from antidepresants. But it is week 5. Headaches, tremors, dizziness. I’d love to hear from someone going through it instead of a doctor that I don’t feel is being honest. If you feel ok with that.

    Like

    Reply
    1. Tessa Post author

      Close to 5 weeks for me and I still have all those things and I about to start to withdraw from my mood stabilizer. Everyone I talked to said it would take them weeks and they they would give up because of the headaches. They are brutal. I am still getting them every other day or so.

      Like

      Reply
      1. bethanyk

        Its been exactly 5 weeks. Very overwhelming. Do you have any idea when it passes? Did the doctor say that was normal and that it would take time?I’m really sorry you are going through it.

        Like

        Reply

Feel free to leave any feedback!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s